# SDR AALA20011199

- Difficulty date: June 6, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON UNDERSIDE OF FLOORBEAM AT DOOR SILL AREA FRAME 62 INBOARD OF ROLLOUT DEVICE.  CORROSION IS HALF WAY THROUGH FLOORBEAM.  INSTALLED FABRICATED SECTION OF FLOORBEAM AT DOOR SILL AREA STATION 4097 (FRAME 62) PER SRM 51-72-10.  (M)
